# SDR DL72S981243

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt/ Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT LETTER CHECK C1, 30 OF LEFT AND 24 OF RIGHT ELEVATOR DELAMINATED AT TRAILING EDGE.  REPAIR PER M/M 55-20-0.
